Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 13, Pages 2081-2093

L-fuzzifying topological vector spaces

1Department of Mathematics, Nanjing Normal University, Jiangsu, Nanjing 210097, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 5 January 2005; Revised 28 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cong-Hua Yan and Cong-Xin Wu, “-fuzzifying topological vector spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2081-2093, 2005.